# SDR 2005UALA00561

- Difficulty date: June 13, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 40,547 hours, 25,658 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MB12P1
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS OUT FROM ROW 15 BACK.  *S/D*  EEL LIGHT CONNECTORS WERE REMOVED, CLEANED AND REINSTALLED.
